| Model Number |
M0036121240 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/30/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Subject device is not available.
Event or Problem Description
It was reported that during coil embolization procedure with a coil (subject device), the coil broke off inside the microcatheter.There was no clinical consequences to the patient.
Additional Manufacturer Narrative
Expiration date: added.Product available to stryker: updated.Device evaluated by mfg: updated.Summary attached: updated.Manufacturing date: added.The device history record review confirms that the device met all material, assembly and performance specifications.Visual examination of the returned device revealed that the main coil was broken (from the delivery wire), kinked, and stretched.The delivery wire was found to be kinked due to handling damage.It is probable that there were procedural factors present during the clinical procedure, causing the reported and analyzed main coil broken and the other observed damages of the main coil.Therefore, an assignable cause of operational context has been assigned to this investigation.
Event or Problem Description